Alert archive / Missouri / Wind Chill Advisories in 2020

Wind Chill Advisory 3, NWS St. Louis, MO

February 13, 20205 counties in Illinois; 10 counties in Missouri

NWS St. Louis, MO issued this wind chill advisory at Feb 13, 2020, 2:50 PM CST for 5 counties in Illinois; 10 counties in Missouri. It took effect at Feb 13, 2020, 10:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2020, 2:50 PM CST (20:50 UTC)
In effect from
Feb 13, 2020, 10:00 PM CST
Expired
Feb 14, 2020, 7:52 AM CST
In force
10 hr
Issued by
NWS St. Louis, MO

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Pike County, IL, Audrain County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 113 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

060 
WWUS43 KLSX 132050
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
250 PM CST Thu Feb 13 2020

ILZ058-095>098-MOZ018-019-026-027-034>036-042-051-052-141100-
/O.NEW.KLSX.WC.Y.0003.200214T0400Z-200214T1400Z/
Adams IL-Audrain MO-Brown IL-Calhoun IL-Greene IL-Knox MO-
Lewis MO-Lincoln MO-Marion MO-Monroe MO-Montgomery MO-Pike IL-
Pike MO-Ralls MO-Shelby MO-
Including the cities of Bowling Green, Hannibal, Mexico, 
Mount Sterling, Pittsfield, and Quincy
250 PM CST Thu Feb 13 2020

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM
CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 to 20 below zero.

* WHERE...Portions of central, east central and northeast 
  Missouri and southwest and west central Illinois.

* WHEN...From 10 PM this evening to 8 AM CST Friday.

* IMPACTS...The cold wind chills could result in hypothermia if
  precautions are not taken. The cold wind chills could cause
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and winds will 
combine to generate dangerously low wind chill values. This will 
result in frostbite and lead to hypothermia if precautions are 
not taken. If you must venture outdoors, make sure you wear a hat 
and gloves, making sure all exposed skin is covered. 

&&

$$

TES
2 follow-up statements
936 
WWUS43 KLSX 140929
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
329 AM CST Fri Feb 14 2020

ILZ058-095>098-MOZ018-019-026-027-034>036-042-051-052-141400-
/O.CON.KLSX.WC.Y.0003.000000T0000Z-200214T1400Z/
Adams IL-Audrain MO-Brown IL-Calhoun IL-Greene IL-Knox MO-
Lewis MO-Lincoln MO-Marion MO-Monroe MO-Montgomery MO-Pike IL-
Pike MO-Ralls MO-Shelby MO-
Including the cities of Bowling Green, Hannibal, Mexico, 
Mount Sterling, Pittsfield, and Quincy
329 AM CST Fri Feb 14 2020

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 to 20 below zero.

* WHERE...Portions of central, east central and northeast 
  Missouri and southwest and west central Illinois.

* WHEN...Through 8 AM CST today.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken. The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and winds will
combine to generate dangerously low wind chill values. This will
result in frostbite and lead to hypothermia if precautions are
not taken. If you must venture outdoors, make sure you wear a hat
and gloves, making sure all exposed skin is covered.

&&

$$

MRM
983 
WWUS43 KLSX 141352
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
752 AM CST Fri Feb 14 2020

ILZ058-095>098-MOZ018-019-026-027-034>036-042-051-052-141500-
/O.CAN.KLSX.WC.Y.0003.000000T0000Z-200214T1400Z/
Adams IL-Audrain MO-Brown IL-Calhoun IL-Greene IL-Knox MO-
Lewis MO-Lincoln MO-Marion MO-Monroe MO-Montgomery MO-Pike IL-
Pike MO-Ralls MO-Shelby MO-
Including the cities of Bowling Green, Hannibal, Mexico, 
Mount Sterling, Pittsfield, and Quincy
752 AM CST Fri Feb 14 2020

...WIND CHILL ADVISORY IS CANCELLED...

Winds have become light and temperatures will continue to rise
through the morning. Therefore, the advisory will be allowed to 
expire as anticipated. 

$$

Maples

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 2:30 PM CST, 20 minutes earlier.

Area forecast discussion, Feb 13, 2:30 PM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
230 PM CST Thu Feb 13 2020

.SHORT TERM...  (Through Late Friday Night)
Issued at 230 PM CST Thu Feb 13 2020

Early this afternoon, an upper TROF dominated the Upper Mississippi
Valley with a split flow regime over the western CONUS.  At the
surface, an Arctic 1035mb area of high pressure centered over the
Mid-Missouri River Valley was building into our region.  The upper
TROF, however, was inducing some weak cyclonic flow over our region
and combined with some lift from this feature, was aiding in the
formation of areas of low stratocumulus clouds and flurries and a
few snow showers. Surface temperatures were frigid, ranging from the
single digits above zero for much of northern Missouri to the teens
for much of the rest of the area.  This is the coldest airmass of
the season.  Combined with sustained surface winds of 15 to 20mph,
this resulted in wind chills below zero for much of the area north
of Interstate 70 with single digits above zero for much of the rest
of the area.

The upper TROF axis will slide southeast of our region tonight but
the main area of lift that it creates ahead of it will exit our
region much sooner--by early this evening--and should result in the
exit of the low clouds and elimination of the threat of flurries.
The surface high pressure is expected to not lose much intensity as
its center slides over northeast MO by 12z/Fri.  In addition, clear
skies should prevail for much of the night with winds diminishing,
eventually becoming near calm for much of the northern forecast area
around sunrise.  This will also overlap well the fresh snowpack from
Wednesday's snow event.  The overall result will be the development
of ideal radiational cooling conditions and allow air temperatures
to plummet several degrees below most guidance for most areas north
of Interstate 70.  The lower MAV MOS numbers are a good start here,
but edged another couple degrees colder in most areas due to the
ideal setup, resulting in min temps in the single digits below zero
for much of the snowpack region, and in the single digits above zero
elsewhere.  If realized, these temps will create the coldest start
to Saint Valentines Day in our region at least in a generation
(KSTL/1986) or since World War II (KCOU and KUIN/1943).

Despite the diminishing winds, the plummeting air temperatures
within the snowpack region will create another night of dangerously
low wind chills between 15 and 20 below zero.  When the air temp is
5 below zero, it will take very little wind to make that jump.
Therefore a new Wind Chill Advisory will be issued.

The temperature recovery begins on Friday as the Arctic high
pressure slides off to the east and initiates a SE return flow, but
the return flow is expected to weak enough and the high pressure
exit slow enough to only result in a modest temp recovery this day.
Otherwise, it will be a rare dry day as a weak upper RIDGE slides
through.

Southerly surface winds pick up on Friday night as the pressure
gradient tightens and will limit any temp drops.  Further,
increasing clouds overnight will limit this more.  Coldest MOS temps
once again used as a starting point but most locations mins should
be attained around midnight with steady or slowly rising temps
overnight from the increasing wind and cloud.

TES

.LONG TERM...  (Saturday through Next Thursday)
Issued at 230 PM CST Thu Feb 13 2020

A weak northern stream shortwave TROF will edge our northern
forecast area on Saturday, but lift associated with this feature in
our region appears too short lived and not strong enough on what
should initially be a very dry column to result in much of a threat
for precipitation.  If sensible weather is realized, it would be in
the form of light snow transitioning to rain as surface temps warm
during the day.  Otherwise, the main and likely real story for
Saturday is a much warmer day thanks to moderate southerly flow,
helping temps to push well into the 40s, possibly low 50s, for areas
near and south of I-70, while lingering snowpack keeps temps down
further north.

Temperatures are likely to remain on the mild side thanks to what
the GEFS mean surface pressure shows as a weak frontal intrusion
Saturday night, keeping temps near persistence on Sunday, and
with southerly flow returning on Monday, look for daytime temps to
surge into the 50s for most locations, possibly edging 60F in a few
spots.

It is around Monday where the GEFS H500 mean advertise a pattern
change, returning to what has been a staple for much of this winter:
another Pacific storm system digging out an upper TROF over the
western CONUS resulting in a multi-day period of W-SW flow aloft
over our region.  This will create a persistent weak lift regime
thanks to WAA aloft that is occasionally augmented by upper level
disturbances ejecting from the parent storm system out west.  For
now, this pattern looks to last until about Wednesday, and will
result in at or above normal PoPs versus CLIMO.  At the surface, the
GEFS mean shows a cold front Monday night/early Tuesday bringing in
another very cold airmass from the north--a 1045mb area of high
pressure.  While it looks like much of the precipitation type will
be rain for this event, it cannot be entirely ignored that the much
colder air building in will result in wintry mixed pcpn on the
back-end of the event, probably from Tuesday afternoon into
Wednesday for most areas, and will need to be watched closely.  One
item in favor of very limited wintry precipitation currently is the
lack of amplified SW flow aloft over our region and as it stands
now, will allow the low level dry air from the surface high pressure
to win the battle with time, and deliver dry weather versus wintry
precipitation.

One item of higher confidence that can be gleaned from this pattern
will be much below normal temperatures make their return to the
area beginning in some places on Tuesday, but for the entire area on
Wednesday and Thursday with GEFS mean temps showing at or below
freezing for daytime maxes these days.

TES

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1102 AM CST Thu Feb 13 2020

Area of CIGs between 1500-2000ft affecting KUIN and the STL metro
sites will finally clear out late this afternoon and evening from
north to south, resulting in VFR conditions for the remainder of
the valid period. Flurries are also likely to occur concurrent
with the low CIGs, with brief VSBY reductions also possible but
not forecasted at this time due to the low prob of occurrence.

TES

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis      5  27  22  47 /   0   0   0   0
Quincy          -7  22  14  40 /   0   0   0  10
Columbia        -1  27  24  45 /   0   0   0   5
Jefferson City   0  30  24  47 /   0   0   0   5
Salem            8  25  19  45 /   0   0   0   5
Farmington       7  30  18  47 /   0   0   0   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Chill Advisory from 10 PM this evening to 8 AM CST Friday
     for Audrain MO-Knox MO-Lewis MO-Lincoln MO-Marion MO-Monroe
     MO-Montgomery MO-Pike MO-Ralls MO-Shelby MO.

IL...Wind Chill Advisory from 10 PM this evening to 8 AM CST Friday
     for Adams IL-Brown IL-Calhoun IL-Greene IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Feb 13, 2:50 PM CST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
250 PM CST Thu Feb 13 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-142100-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
250 PM CST Thu Feb 13 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Dangerously low wind chills of 15 to 20 below zero are expected to
make a return late tonight for portions of northeast and central
Missouri and central Illinois. Consult the Wind Chill Advisory
product for more details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

TES

In the hours before

Local storm report, Feb 13, 11:15 AM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CST THU FEB 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     SNOW             6 N COLUMBIA            39.04N 92.33W
02/13/2020  M3.8 INCH        BOONE              MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 3.8 INCHES OF HEAVY
            WET SNOW OVER THE LAST 24 HOURS. SPOTTER IS
            LOCATED IN COLUMBIA AND 5 MILES NORTH OF
            I-70.

&&

KANOFSKY
Local storm report, Feb 13, 11:37 AM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 AM CST THU FEB 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 AM     SNOW             3 S HERMANN             38.66N 91.43W
02/13/2020  M1.0 INCH        GASCONADE          MO   COCORAHS

            COCORAHS STATION MO-GS-3 HERMANN 3.0 S.

0600 AM     SNOW             1 NNE PITTSFIELD        39.62N 90.80W
02/13/2020  M3.0 INCH        PIKE               IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION PTTI2 0.7 NE
            PITTSFIELD.

0600 AM     SNOW             1 WNW ASHLAND           38.78N 92.27W
02/13/2020  M2.4 INCH        BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-32 ASHLAND 0.7 WNW.

0600 AM     SNOW             3 SSE THE LANDING       39.52N 91.64W
02/13/2020  M4.0 INCH        RALLS              MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION CDAM7 2.5 SE THE
            LANDING.

0600 AM     SNOW             1 NE CLARKSON VALLEY    38.63N 90.58W
02/13/2020  M0.2 INCH        ST. LOUIS          MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION CTFM7 CHESTERFIELD.

0605 AM     SNOW             3 E SILEX               39.13N 91.00W
02/13/2020  M1.5 INCH        LINCOLN            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION SLXM7 SILEX 3 E.

0700 AM     SNOW             RAMSEY                  39.15N 89.10W
02/13/2020  M0.8 INCH        FAYETTE            IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION RAMI2 RAMSEY.

0700 AM     SNOW             2 NNE BOWLING GREEN     39.37N 91.18W
02/13/2020  M1.9 INCH        PIKE               MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION BWLM7 2.0 NE BOWLING
            GREEN.

0700 AM     SNOW             O'FALLON                38.79N 90.72W
02/13/2020  M0.3 INCH        ST. CHARLES        MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION OFLM7 O'FALLON 2 SSW.

0700 AM     SNOW             1 NNW SUNSET HILLS      38.56N 90.42W
02/13/2020  M0.2 INCH        ST. LOUIS          MO   COCORAHS

            COCORAHS STATION MO-SL-4 KIRKWOOD 1.6 S.

0700 AM     SNOW             3 SSE OSAGE BEND        38.37N 92.12W
02/13/2020  M0.8 INCH        OSAGE              MO   COCORAHS

            COCORAHS STATION MO-OS-9 META 4.5 NE.

0700 AM     SNOW             2 NE META               38.34N 92.14W
02/13/2020  M0.9 INCH        OSAGE              MO   COCORAHS

            COCORAHS STATION MO-OS-10 WESTPHALIA 10.3
            SW.

0700 AM     SNOW             4 W MOUNT STERLING      38.47N 91.70W
02/13/2020  M1.0 INCH        OSAGE              MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION FREM7 4.5 W MOUNT
            STERLING.

0700 AM     SNOW             1 NNW WOODSON TERRACE   38.74N 90.37W
02/13/2020  M0.1 INCH        ST. LOUIS          MO   COCORAHS

            COCORAHS STATION MO-FSA-189 EDMUNDSON 0.7
            NNW.

0700 AM     SNOW             5 SE ASHLAND            38.73N 92.18W
02/13/2020  M1.0 INCH        CALLAWAY           MO   COCORAHS

            COCORAHS STATION MO-CW-9 NEW BLOOMFIELD 5.2
            W.

0700 AM     SNOW             3 NNW KINGDOM CITY      38.99N 91.97W
02/13/2020  M3.5 INCH        CALLAWAY           MO   COCORAHS

            COCORAHS STATION MO-CW-18 KINGDOM CITY 3.2
            NNW.

0700 AM     SNOW             LAKE MYKEE              38.68N 92.10W
02/13/2020  M1.5 INCH        CALLAWAY           MO   COCORAHS

            COCORAHS STATION MO-CW-12 HOLTS SUMMIT 2.5
            NNE.

0700 AM     SNOW             3 SE SAINT MARTINS      38.56N 92.30W
02/13/2020  M1.0 INCH        COLE               MO   COCORAHS

            COCORAHS STATION MO-CE-7 JEFFERSON CITY 5.9
            W.

0700 AM     SNOW             2 W COLUMBIA            38.95N 92.37W
02/13/2020  M3.5 INCH        BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-82 COLUMBIA 2.1 W.

0700 AM     SNOW             4 E ASHLAND             38.77N 92.18W
02/13/2020  M1.5 INCH        BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-7 ASHLAND 4.2 E.

0700 AM     SNOW             2 ENE WELDON SPRING     38.73N 90.61W
02/13/2020  M0.3 INCH        ST. CHARLES        MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION HRVM7 HARVESTER.

0700 AM     SNOW             EDINA                   40.17N 92.17W
02/13/2020  M2.2 INCH        KNOX               MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION EDNM7 EDINA.

0700 AM     SNOW             1 E WHITE HALL          39.44N 90.38W
02/13/2020  M2.0 INCH        GREENE             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION WHLI2 1.4 E WHITE
            HALL.

0700 AM     SNOW             1 SW SHELBINA           39.68N 92.05W
02/13/2020  M2.3 INCH        SHELBY             MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION SLBM7 0.8 SW
            SHELBINA.

0700 AM     SNOW             STEFFENVILLE            39.97N 91.89W
02/13/2020  M3.9 INCH        LEWIS              MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION SFFM7 STEFFENVILLE.

0700 AM     SNOW             4 NW GERALD             38.45N 91.38W
02/13/2020  M0.2 INCH        GASCONADE          MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION RSEM7 ROSEBUD.

0700 AM     SNOW             1 SSE COLUMBIA          38.94N 92.32W
02/13/2020  M3.5 INCH        BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-11 COLUMBIA 0.9 SSE.

0700 AM     SNOW             2 E CENTREVILLE         38.57N 90.07W
02/13/2020  M0.2 INCH        ST. CLAIR          IL   COCORAHS

            COCORAHS STATION IL-SC-11 CENTREVILLE 1.9 E.

0700 AM     SNOW             2 SSE CENTREVILLE       38.55N 90.08W
02/13/2020  M0.2 INCH        ST. CLAIR          IL   COCORAHS

            COCORAHS STATION IL-SC-9 BELLEVILLE 4.5 WNW.

0700 AM     SNOW             1 E FIDELITY            39.16N 90.14W
02/13/2020  M0.9 INCH        MACOUPIN           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION MEDI2 MEDORA 1 S.

0700 AM     SNOW             2 WNW MEXICO            39.18N 91.90W
02/13/2020  M2.5 INCH        AUDRAIN            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION MEXM7 1.7 W MEXICO.

0715 AM     SNOW             4 SW MIDDLETOWN         39.09N 91.46W
02/13/2020  M2.3 INCH        MONTGOMERY         MO   COCORAHS

            COCORAHS STATION MO-MY-2 MIDDLETOWN 3.5 SW.

0715 AM     SNOW             1 NE VANDALIA           39.32N 91.48W
02/13/2020  M2.0 INCH        AUDRAIN            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION VNDM7 0.6 NE
            VANDALIA.

0730 AM     SNOW             2 W COLUMBIA            38.95N 92.36W
02/13/2020  M1.7 INCH        BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-39 COLUMBIA 1.6 W.

0800 AM     SNOW             6 SW STEELVILLE         37.92N 91.44W
02/13/2020  M0.2 INCH        CRAWFORD           MO   COCORAHS

            COCORAHS STATION MO-CF-1 STEELVILLE 5.6 SW.

0800 AM     SNOW             MOUNT OLIVE             39.07N 89.73W
02/13/2020  M1.1 INCH        MACOUPIN           IL   COCORAHS

            COCORAHS STATION IL-MP-10 MOUNT OLIVE 0.4 S.

&&

Nearby

Wind Chill Advisories in Missouri, 2020Wind Chill Advisories in Illinois, 2020Every wind chill advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.